MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by manufacturer: the jetstream? xc atherectomy catheter was returned for analysis.The device was visually and microscopically examined for any damage.Visual examination showed multiple kinks to the sheath distal to the burst.The device showed a burst infusion sheath 70.5cm from the tip.Microscopic examination revealed no additional damages.Product analysis confirmed the infusion sheath burst and kinks.
 
Event or Problem Description
It was reported that the outer sheath was torn/separated.A 2.1mm jetstream? xc atherectomy catheter was selected for use in an atherectomy procedure to treat peripheral artery disease in the left superficial femoral artery (sfa).The 99% stenosed target lesion was moderately calcified and located in mildly tortuous anatomy.Contralateral access was obtained, and a 7x45 non-boston scientific (bsc) sheath and a 300cm non-bsc guidewire were used.The left sfa was treated with the jetstream? xc atherectomy catheter.Two passes were made in blades down, and one pass in blades up.When removing the catheter from the sheath, outer cover separation was noticed along the middle of the shaft at 65-70cm.The procedure was completed.There were no patient complications as a result of this event.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23418734
Report Number2124215-2025-77909
Device Sequence Number21434598
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)270426(10)36161749
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0036161749
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight74 KG